# SDR JJBA20210404011

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 43,628 hours, 26,923 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 4a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23A, 5A, 4A, 3A, 2A  ARMREST STRUCTURE IS CRACKED. REMOVED AND REPLACED SEAT ASSEMBLY 23A, 5A, 4A, 3A, 2A
